# SDR REXA2024032600309

- Difficulty date: March 14, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H FS 280 CROSSBEAM IS CORRODED BETWEEN BL0 AND LBL 5  UPON CLEANING UPPER FLANGE AND VERTICAL WEB OF FS280.00 FLOOR BEAM FROM BL 0 TO LBL 11 PER CRJ 900 SRM 51-26-00-001-001-A01, FOUND ADDITIONAL CORROSION ON UPPER FLANGE BETWEEN LBL 8 AND LBL 11. BEGAN REMOVING CORROSION FROM UPPER FLANGE PER CRJ 900 SRM 51-21-06-001-001-A01 AND FOUND HEAVY PITTING. WITHOUT REMOVING ALL OF THE CORROSION THE BLEND IS .034"" DEEP, NOMINAL THICKNESS OF THE BEAM FLANGE AT THIS LOCATION IS .060", LEAVING AN MRT OF .026".  INSTALLED L/H FS 280 CROSSBEAM IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, & 51-42-21-001-001-A01. LOCATED & DRILLED NEW CROSSBEAM IAW SRM 51-40-11-001-001-A01.  REPLACED THE FLOORBEAM.
